This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Sotorasib needs some stomach acid to be absorbed into your body. Vonoprazan decreases the amount of acid in your stomach.Also, sotorasib may speed up how quickly your liver processes vonoprazan and clarithromycin.
What might happen:
The amount of sotorasib in your blood may decrease, and it may not work as well.Your blood levels of vonoprazan and clarithromycin may also decrease, and your ulcer medicine may not work as well.
What you should do about this interaction:
Make sure your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. You may need to change your medicine to avoid an interaction with sotorasib. If you have any questions about how or when to take your medicine, ask your pharmacist.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
- 1.Lumakras (sotorasib) US prescribing information. Amgen Inc November, 2022.
- 2.Voquezna (vonoprazan-amoxicillin and vonoprazan-amoxicillin-clarithromycin) US prescribing information. Phathom Pharmaceuticals, Inc. May, 2022.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.